Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help!!! Burning Tongue?! Ritch

Posted by JonW on July 15, 2002, at 3:16:39

In reply to Re: Help!!! Burning Tongue?! JonW, posted by Ritch on July 14, 2002, at 22:20:50

Thanks for the info, Mitch. It sounds like the Neurontin connection might be worth looking into. I know awhile back when I was taking zyprexa different muscle groups would twitch every 20 or 30 seconds and when Neurontin was added to the mix it made this worse so there might be some sort of interaction, who knows. I can relate a lot to what you said about the sounds you heard while on Neurontin, and like the clicking from dropping down a steep hill and experience a change in pressure. Mine aren't always rhythmic, but then, I don't always have good rhythm :-) I'm not sure exactly what depersonalization is, but it was like I skipped a moment in time -- I was aware that time had passed becaused the frames of my life seemed to jerk and I heard weird sounds like metal scraping on metal while I wasn't present. I was aware that I wasn't present, though, which is weird to me. It was like missing a nanosecond here and there. Thankfully, I only hear the sounds now. I think I'll talk to my doctor about the Neurontin. Clearly some of my side-effects are coming from the Nardil and my other meds, but life may be more tolerable without the Neurontin. Anyway, thanks a lot for the info!

Jon


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JonW thread:112292
URL: http://www.dr-bob.org/babble/20020709/msgs/112382.html